# SDR IUEA200400028

- Difficulty date: March 8, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Engine: Ge CF650E2
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

GT8971/5 DNA/BKK ATB AND IFSD DUE TO NR 1 ENGINE FALSE FIRE WARNING:  NR 1 ENGINE FIRE INDICATION DURING CLIMB, ALL OTHER SYSTEMS NORMAL EXCEPT (B) LOOP WAS DEFERRED.  (A) LOOP WAS INDICATION FAULT AND FIRE.  ENGINE SHUTDOWN ACCOMPLISHED AND FUEL JETTISON 28.3K.  PERFORMED THROUGH INSPECTION OF ENGINE FIRE LOOPS.  FOUND TWO CONNECTORS AT CORE SECTION LOOSE.  CLEANED AND SECURED THEM.  CLEANED AND REINSTALLED AFT FIREWALL CONNECTORS.  PERFORMED ENGINE RUN, ALL CHECKED NORMAL IAW MM 26-11-00.
